S. D. Cohen, G. Mullen, P.J.S. Shuie, `The difference between permutation polynomials over finite fields',
Proc. Amer. Math. Soc, 123, 1995, 2011-2015.

C. F. Laywine, G. Mullen, and G. Whittle, `D-dimensional hypercubes and the Euler MacNeish conjectures,'
Monatsh. Math. , 119, 1995, 223-238.

G. Mullen, and I. Sharlpinski, `Finite fields and Appls.' (Ed. S.D. Cohen and H. Niederreiter), Camb. Univ. Press, 233, 1996, 243-268.

G. Mullen, R. Lidl, and G. Turnwald, `Dickson polynomials', Pitman Monographs and Surveys in Pure and Appl. Math., vol. 65, 1993.

G. Mullen, `Permutation polynomials: A matrix analogue of Schur's conjecture and a survey of recent results,'
Finite fields and Appl., 1995, 242-258.